Two-point boundary value problems for second order systems

Ravi P. Agarwal; Jaromír Vosmanský

Archivum Mathematicum (1983)

  • Volume: 019, Issue: 1, page 1-8
  • ISSN: 0044-8753

How to cite

top

Agarwal, Ravi P., and Vosmanský, Jaromír. "Two-point boundary value problems for second order systems." Archivum Mathematicum 019.1 (1983): 1-8. <http://eudml.org/doc/18100>.

@article{Agarwal1983,
author = {Agarwal, Ravi P., Vosmanský, Jaromír},
journal = {Archivum Mathematicum},
keywords = {spectral radius; Kantorovich-Schröder contraction mapping; Green's function},
language = {eng},
number = {1},
pages = {1-8},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Two-point boundary value problems for second order systems},
url = {http://eudml.org/doc/18100},
volume = {019},
year = {1983},
}

TY - JOUR
AU - Agarwal, Ravi P.
AU - Vosmanský, Jaromír
TI - Two-point boundary value problems for second order systems
JO - Archivum Mathematicum
PY - 1983
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 019
IS - 1
SP - 1
EP - 8
LA - eng
KW - spectral radius; Kantorovich-Schröder contraction mapping; Green's function
UR - http://eudml.org/doc/18100
ER -

References

top
  1. Agarwal R. P., On periodic solution of nonlinear second order differential systems, J. Comp. Appl. Math. 5 (1979), 117-123. (1979) MR0536248
  2. Agarwal R. P., Akrivis G., Boundary value problems occuring in plate deflection theory, J. Comp. Appl. Math, (to appear). MR0682885
  3. Bailey P., Shampine L., Waltman P., Nonlinear Two-Point Boundary Value Problems, Academic Press, New York, 1968. (1968) Zbl0169.10502MR0230967
  4. Bernfeld S. R., Lakshmikantham V., An Introduction to Nonlinear Boundary Value Problems, Academic Press, New York, 1974. (1974) Zbl0286.34018MR0445048
  5. Chandra J., Lakshmikantham V., Mitchell A. R., Existence of solution of boundary value problems for nonlinear second order systems in a Banach space, Nonlinear Analysis: TMA, 2 (1978), 157-168. (1978) Zbl0385.34035MR0512279
  6. Kantorovich L., The method of succesive approximations for functional equations, Acta Math. 71 (1939), 63-97. (1939) MR0000095
  7. Lettenmeyer F., Über die von einem Punkt ausgehenden Intergralkurven einer Differentialgleichung zweiter Ordnung, Deutsche Math. 7 (1942), 56-74. (1942) Zbl68.0182.02MR0017830
  8. Schroder J., Das Integrationsverfahren bei verzahlgeminertem Abstandsbegriff, Math. Z. 66 (1956), 111-116. (1956) MR0083816
  9. Usmani R. A., A uniqueness theorem for a boundary value problem, Proc. Amer. Math. Soc. 77 (1979), 329-335. (1979) Zbl0424.34019MR0545591
  10. Walter W., Existence theorems for a two-point boundary value problem in Banach space, Math. Ann. 244 (1974), 55-64. (1974) MR0550061

Citations in EuDML Documents

top
  1. Bedřich Půža, О краевых задачах для систем обыкновенных дифференциальных уравнений 2-го порядка
  2. Valter Šeda, On a vector multipoint boundary value problem
  3. Ravi P. Agarwal, Jaromír Vosmanský, Necessary and sufficient conditions for the convergence of approximate Picard's iterates for nonlinear boundary value problems
  4. Ravi P. Agarwal, On Urabe's application of Newton's method to nonlinear boundary value problems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.